# SDR COEA2024013004767

- Difficulty date: January 27, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N767FX
- Make and model: Textrn 408
- Aircraft serial: 0026
- Aircraft time: 31 hours, 32 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support Bracket
- Part number: 785212228
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 254814 NR 6   DISCREPANCY: DURING A SCHEDULED INSPECTION, A CRACK WAS DISCOVERED ON THE L/H NACELLE UNDER THE INERTIAL SEPERATOR MOUNTING POINT, INBOARD SIDE. LONGERON SUPPORT BRACKET.   REPAIRED COWLING REINSTALLED IAW C408 MM 71-10-15.
